# SDR 99ZZZX824

- Difficulty date: January 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Lufthansa Technik Engine Services, Inc, repair station IY2R915K
- Aircraft: N91BZ
- Make and model: Rkwell NA26565
- Aircraft serial: 46519
- Engine: Garrtt TFE7313R
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 30724021
- Condition: Separated
- Location: Compressor
- Part time: 6,545 hours
- Component: 30716529
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE AT FL 350, RT ENG HAD A RAPID RISE IN ITT AND VIBRATION LEVEL.  CREW SHUT DOWN ENG.  ENG REMOVED TO DETERMINE CAUSE OF FAILURE ANDTO REPAIR.  DISASSY REVEALED ON LOW PRESS, 4TH STAGE COMP BLADE, P/N 3072402-1, 'MISSING' FROM COMP ROTOR.  BLADE DEBRIS CAUSED EXTENSIVE DOWN STREAM DAMAGE.  BLADE RELEASE CAUSED BY CRACKING OF THE BLADE DOVETAIL, WHICH IS RESULT OF AN UPSTREAM EXCITATION FROM 4 DIFFUSER STRUTS AFT OF LP COMP, 4TH STAGE STATOR ASSY.  CRACK ALLOWED BLADE TO EXIT DISC DOVETAIL.  ALLIED SIGNAL ISSUED SB TFE731-72-3483, WHICH INCORP NEW 4TH STAGE STATOR, P/N 3074555-8.  NEW STATOR HAS ONE ADDITIONAL VANE (83 TO 84) AND EXIT ANGLE CHANGE IN 54 LOCATIONS COINCIDENT WITH 4 DOWNSTREAM STRUTS.
